... blurry, also I keep waking up because I am having terrifying nightmare, its only day three will this go away?
Hi ksrock2, I cannot suggest an alternative only that my team of doctors (term used lightly) tried to get me on Lyrica too. After researching this product like I ddo with all my meds I refused to take it. There are just to many side-effects although I don't remember anything about nightmares. But it goes to show ya just how different we all are. My guess is if you can handle Lyrica for 10 to 20 days the nightmares should fade. If they do not demand another prescription outside of the Lyrica family. Cush
I have been on Lyrica for 18 months. I did have a few headaches that went away within 2 weeks. I also had a touch of the blurry vision which faded within days. As far as the nighmares i did have a few in the beginning as well but it went away quickly. I complained about all of this to my doctor and she asked me to please give it a little longer which I did and I'm happy to say that I'm glad I stuck with it.
My doctor started me out on only 50mg daily and slowly increased it and I now take 300mg daily with no problems at all. I do notice though that if I forget to take it for a full day I will get a slight headache and then it reminds me to take it.
My opinion is that if you have nerve pain please give it a little more time to see if these side effects go away as they did for me. Good luck to you... Nerve pain is the worst!!!
I also take Lyrica for my fibromyalgia pain, & at too high a dose (over 75mg) can't stand the blurry vision. or sleepiness. I was on 225mg at one point, but could not read the computer screen! I wear glasses, but knew it had to be the Lyrica. I slowly decreased it & stopped it completely, & I didn't sleep for a solid week. I added one back & walla I was out for a solid 3 hours, but when it came time to increase, my doc gave just 50mg capsules, & again, at 125mg I got the blurry vision. I also have other chrontic pain & take oxycodone for it. The Lyrica did not touch the pain in my back, or messed up legs from nerve damage in my spine, just to let you know, but we are all different. If you feel it is helping, try dropping to one capsule. It also comes in 75mg which is what I am staying at for now. Just my thoughts...
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2010 • 4 answers
Posted 14 Nov 2011 • 3 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
Posted 24 Feb 2014 • 1 answer
Posted 2 May 2016 • 0 answers
I've been taking Lyrica for 18 mths for severe knee pain with long acting tramadol . For the last 3?
Posted 23 Oct 2016 • 3 answers